# SDR ASOA2012102302383

- Difficulty date: October 15, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 23,688 hours, 16,456 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE ON CLIMB OUT, EMERGENCY DECLARED. RESET SYS IAW FIM, PAGE 40 IAW MCC, NO FURTHER ACTION REQUIRED.
